Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Can kidney stone cause acidity, gas problems? - Online Doctor Chats

Date : 26-Mar-2013
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2358 Questions
User:I was having acidity problem and was on treatment for 25 days .20 days back i undergone a kidney stone surgery and that doctor told me that all my gas and acidity problem was coz of that
Doctor:Kidney stones are not due to gas.
User:so after that i stopped taking those medicines. Now again for the past 1 week, i am having teh same problem
Doctor:It is due to change of diet, reduced water content in body
User:like having a mild chest pain, lot of burping after eating, mild anus brning etc
Doctor:When is your surgery due?
User:feeling a lump in my throat after eating, and after the gas releases i am feeling better
User:Surgery was done on Mar 4th
Doctor:So you have discontinued the medication for gas?
Doctor:and symtoms have come back again
User:i was taking cifron oz, Razo 30
Doctor:cifron for how many days
User:almost 3 weeks i suppose
Doctor:that is a antibiotic.was this given during the surgery
Doctor:cifron is not given for acidity
User:no.. i was taking those tablets before i was identified with kidney stone
Doctor:Razo is for acidity only
Doctor:Did you have any other illness than acidity for which the doctor prescribed these medication
User:No.. i told him the same symptoms like continuous heartburning, some times stomach pain
Doctor:From how long do you have acidity,gas?
User:and feelimg a lump in the throat etc
User:Now it has been almosst 40 days
Doctor:you should stop cifron , it is actually causing the acidity
Doctor:Continue Razo only
User:but before 2 days of suregry and 5 days of suregery i did not have these problems
Doctor:antibitoics are given for maximum 5 days to 1 week
Doctor:if any infection is present
Doctor:they are not given for acidity
User:this feeling of lump in the throat is that because of acidity ?
Doctor:Do you have throat pain
Doctor:is the lump still there.
User:not now.. but was having before taking those medicines
User:yes.. still lump feeling is there after eating
User:after a burp it goes off, but again it appears
Doctor:ok, but i think you have taken overdose of the medication
User:is this what u call as acid reflux or GERD ?
Doctor:where is the lump.Yes it could be acid reflux due to excess medications
User:first of all i want to know, what my probelm is.. is just acidity or more than that ?
Doctor:at the side of throat of front of throat
User:in the front of the throat i suppose
Doctor:you have got acidity because of over dosage of medicines
Doctor:your problem was lump in throat
User:no before taking any medicines itself i had these problems for 5 days
User:after that only i went to a gastroeneterologist and hes suggested those medicined
Doctor:please continue Razo before meals,a need for the lump you need to get it examined by ENT specialist
Doctor:Butr for how many days did he write the medications?
User:ok...but for how many days..
Doctor:40 days?
Doctor:Cifran and Razo?
User:He intially gave cifron oz and razo D for a week
User:after stopping cifron i got chest pain
User:so he again suggested me to take cifron for 5 more days and changed razo D to razo 30
Doctor:ok, so now you should take only Razo
Doctor:and also change your diet too
Doctor:reduce oily spicy food and tea and coffee too
User:and i told him i was getting those pain onlyafter eating, so he suggested one more medicine also to be taken 30 mts befor food
Doctor:what medication
Doctor:might be for digestion
User:sorry i dont remember that
Doctor:continue with what he has newly written and razo , this will help you,Also increase water atleast 2 to 3 litres daily
Doctor:this is not only good for digestion,acidity and prevents stones too
User:ok... but how many i should take these.. Can this be cured off ?
Doctor:You can continue with Razo twice daily for 2 to 3 months till symptoms reduce
Doctor:do not lie down after meals
Doctor:walk for a while
Doctor:use a raised pillow
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor